# SDR AALA202103049002

- Difficulty date: March 3, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 21,147 hours, 6,025 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Nr 2 Egt
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF ROLL ENGINE 2 EGT GAUGE WENT AMBER XX, LOW SPEED REJECTED TAKEOFF LESS THAN 80 KNOTS. REPLACED ENGINE 2 EGT HARNESS PER AMM 77-21-43.
